Alert archive / New York / Special Weather Statements in 2023
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at Aug 4, 2023, 6:21 PM EDT for Schoharie County, New York. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2023, 6:21 PM EDT (22:21 UTC)
- Expired
- Aug 4, 2023, 7:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Albany, NY
- Hail
- 0.75 in
- Wind
- 40
County Schoharie County, NY
The radar
The Albany radar (KENX), 40 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 10.4 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 940 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
927
WWUS81 KALY 042221
SPSALY
Special Weather Statement
National Weather Service Albany NY
621 PM EDT Fri Aug 4 2023
NYZ047-042300-
Schoharie NY-
621 PM EDT Fri Aug 4 2023
...A strong thunderstorm will impact portions of southwestern
Schoharie County through 700 PM EDT...
At 621 PM EDT, Doppler radar was tracking a strong thunderstorm near
Davenport, or 14 miles northeast of Delhi, moving east at 20 mph.
HAZARD...Winds in excess of 40 mph, penny size hail, and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible. Heavy rains could cause flooding.
Locations impacted include...
Jefferson, Gilboa, North Blenheim, Conesville, West Jefferson, South
Gilboa, South Jefferson, Baird Corners, Broome Center, Ruth, East
Jefferson, Five Corners, Welch Corners, West Conesville, Mackey and
Owlsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central New York.
&&
LAT...LON 4252 7470 4248 7433 4237 7436 4237 7438
4236 7444 4242 7462
TIME...MOT...LOC 2221Z 286DEG 18KT 4247 7478
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
$$
MEMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Aug 4, 4:09 PM EDT, 2 hours 12 minutes earlier.
Area forecast discussion, Aug 4, 4:09 PM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 409 PM EDT Fri Aug 4 2023 .SYNOPSIS... A cold front will move across the area bringing showers and thunderstorms into this evening, some of which could become severe. Locally heavy downpours will also be possible. In the wake of the front, high pressure will bring seasonably warm temperatures and less humid conditions for the weekend, before another system brings additional showers and thunderstorms early next week. && .NEAR TERM /THROUGH SATURDAY NIGHT/... * Severe Thunderstorm Watch in effect for all of eastern New York and western New England until 8 pm * Flood Watch for flash flooding in effect for Warren, Washington, northern Saratoga Counties in NY, and all of southern VT until 9 pm Strong to severe thunderstorms and localized flash flooding have been affecting areas west of the Hudson Valley this far, with one severe storm along the northern end of Lake George. Southern Herkimer County has seen multiple rounds of severe storms and torrential rainfall today. Storm modes have been transient supercells and multicell clusters with the latest 19Z UAlbany special sounding showing 1956 J/Kg SBCAPE and 38 kt of 0-6 km shear. These values have increased since the 15Z sounding. Also 700-500 mb lapse rates of 6.8 degC/Km, resulting in hail occurring in many storms. Damaging wind gusts and large hail will continue to be the main threats, with localized flash flooding as well. We have seen rotation with some of the taller and more persistent cores, with mid level mesocyclones. Showers and storms should end from NW to SE this evening, as the disturbance and cold front move east well into New England. Winds will shift to the northwest behind the system, with drier air filtering in overnight. Low temperatures will be in the 50s to lower 60s. Saturday looks to be much drier with more comfortable humidity levels, as high pressure builds SE from the Great Lakes. Dewpoints drop into the the 50s through the day with the drier air mass and NW winds promoting good mixing conditions. High temperatures should be close to normal, with lower 80s in valleys. Dry and cool conditions expected Sat night, as high pressure builds directly over our region. Lows will range from the mid/upper 40s in the mountains to 50s in the valleys. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... Dry and tranquil conditions expected on Sunday, as high pressure remains over the region while only slightly shifting eastward through the day. Heights aloft will be rising, so abundant sunshine should occur along with normal high temperatures for early August with mainly lower 80s in valleys and 70s in the higher terrain. Humidity should remain comfortable with dewpoints in the 50s Sunday night should be continued dry. High pressure will shift eastward towards the New England coast, with a milder southerly flow developing around the periphery of the departing high. An approaching warm front may bring some extra clouds late. Lows expected to range from the lower 50s to lower 60s. A warm front associated with a fairly strong cyclone(MSLP anomalies of -3 to -4 STDEV) tracking NE through the central Great Lakes is expected to move northward across our area on Monday. Guidance has generally showed a slowing trend with this system, so it may take much of the day for the warm front to progress across our area. So high temperatures were lowered a few degrees from the previous forecast. Will mention chance PoPs associated with the warm front passage west of the Hudson Valley, but the better dynamics aloft should be displaced farther south/west associated with a strong short wave. Due to the slower timing, the main threat of strong to severe storms should be west of our area late Monday. The likelihood of showers and thunderstorms increase Mon night as the short wave and its associated cold front start to push through. Unfavorable time of day for severe storms, but locally heavy rainfall will be possible as PWAT anomalies increase to +1 to +2 STDEV. It will be mild and muggy Mon night with lows in the 60s. && .LONG TERM /TUESDAY THROUGH FRIDAY/... Based on the slower timing of the aforementioned system, the main upper level short wave and surface front are expected to move through during the first half of Tuesday. So will mention chance PoPs for showers/T-storms although again due to unfavorable timing and not much opportunity for any significant destabilization, potential for severe storms looks low at this time. Tuesday night through Wednesday should be dry with seasonable temperatures, as ridging both at the surface and aloft build eastward across the area. The next chance of showers/T-storms arrive Thursday into Friday, as another progressive upper level trough and surface cold front approach from the west and move across the area. Will mention chance PoPs for now until features come into better focus in the upcoming days. Temperatures expected to be near to slightly above normal through much of next week. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... Through 18z/Sat...Scattered showers and thunderstorms are expected through this afternoon. Any thunderstorm could contain strong to damaging wind gusts and large hail. Window for these storms is between 18z/Fri to 02z/Sat. Flight categories will range anywhere from IFR to VFR. Any heavier thunderstorms could even reduce vsbys to LIFR for a brief time. Will monitor and amend TAF sites when needed. Showers will end this evening, then high pressure will build into the region for Saturday. Patchy fog may develop tonight at all sites. VFR conditions are then expected on Saturday with some fair weather cumulus and passing cirrus. Wind will be south to southwesterly at around 10 kt through this afternoon, then trend light to calm tonight. Wind will then be north to northwesterly at 5-10 kt on Saturday. Outlook... Saturday Night: No Operational Impact. NO SIG WX. Sunday: No Operational Impact. NO SIG WX. Sunday Night: No Operational Impact. NO SIG WX. Monday: Low Operational Impact. Breezy. Slight Chance of SHRA. Monday Night: High Operational Impact. Breezy. Likely SHRA...TSRA. Tuesday: Moderate Operational Impact. Chance of SHRA...TSRA. Tuesday Night: Low Operational Impact. Slight Chance of SHRA. Wednesday: No Operational Impact. NO SIG WX. && .HYDROLOGY... There is the potential for multiple rounds of heavy downpours to occur into this evening due to possible backbuilding/training of showers/thunderstorms. Rainfall rates greater than one inch per hour could occur, leading to isolated/scattered instances of flash flooding. This potential will be greatest across the upper Hudson Valley and southern VT, including portions of northern Saratoga County where heavy rainfall fell last night. A Flood Watch for flash flooding remains in effect for this area where the potential of flash flooding is greatest into early evening. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...Flood Watch until 9 PM EDT this evening for NYZ041>043-083-084. MA...None. VT...Flood Watch until 9 PM EDT this evening for VTZ013>015. && SYNOPSIS...KL/JPV NEAR TERM...JPV SHORT TERM...JPV LONG TERM...JPV AVIATION...Rathbun HYDROLOGY...
Hazardous weather outlook, Aug 4, 12:25 PM EDT, 5 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 1225 PM EDT Fri Aug 4 2023 CTZ001-013-MAZ001-025-NYZ032-033-038>040-047>054-058>061-063>066-082- 051100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton- 1225 PM EDT Fri Aug 4 2023 ...SEVERE THUNDERSTORM WATCH 584 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, east central New York and eastern New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a chance of thunderstorms Monday afternoon into Monday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested through 8 pm today. NYZ041>043-083-084-VTZ013>015-051100- Northern Saratoga-Northern Warren-Northern Washington- Southeast Warren-Southern Washington-Bennington-Western Windham- Eastern Windham- 1225 PM EDT Fri Aug 4 2023 ...FLOOD WATCH IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 584 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for east central New York and southern Vermont. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a chance of thunderstorms Monday afternoon into Monday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested through 8 pm today.
In the hours before
Local storm report, Aug 4, 5:38 PM EDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
538 PM EDT Fri Aug 04 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM Lightning Stillwater Center 42.99N 73.69W
08/04/2023 Saratoga NY Law Enforcement
Tree down due to a lightning strike along Route 423
near Stillwater
&&
Event Number ALY2304194
RathbunLocal storm report, Aug 4, 5:40 PM EDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
540 PM EDT Fri Aug 04 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 PM Hail 2 SSE Irish Settlement 43.13N 75.05W
08/04/2023 E1.00 inch Herkimer NY Social Media
Image and video received showing large quantity of
quarter-sized hail
&&
Event Number ALY2304195
AJGSpecial weather statement, Aug 4, 5:40 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Albany NY
540 PM EDT Fri Aug 4 2023
NYZ047-051-042215-
Schoharie NY-Western Albany NY-
540 PM EDT Fri Aug 4 2023
...A strong thunderstorm will impact portions of southwestern Albany
and east central Schoharie Counties through 615 PM EDT...
At 540 PM EDT, Doppler radar was tracking a strong thunderstorm over
Breakabeen, or 10 miles southeast of Cobleskill, moving east at 30
mph.
HAZARD...Winds in excess of 40 mph, penny size hail, and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible. Heavy rains could cause flooding.
Locations impacted include...
Berne, Middleburgh, Breakabeen, Rensselaerville, Zucks Corners,
Watsonville, Shoefelt Corners, West Berne, Huntersland, West Fulton,
West Middleburgh, Hawversville, Franklinton, Fultonham and Housons
Corners.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central New York.
&&
LAT...LON 4248 7442 4257 7447 4268 7415 4250 7409
TIME...MOT...LOC 2140Z 256DEG 24KT 4255 7440
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MEMLocal storm report, Aug 4, 5:49 PM EDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
549 PM EDT Fri Aug 04 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM Hail Warnerville 42.66N 74.51W
08/04/2023 M1.00 inch Schoharie NY Broadcast Media
Picture of hail of at least quarter size with some
slightly larger. Time estimated by radar.
&&
Event Number ALY2304196
RathbunSpecial weather statement, Aug 4, 6:06 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Albany NY
606 PM EDT Fri Aug 4 2023
NYZ041-043-083-084-042230-
Northern Washington NY-Southern Washington NY-Southeast Warren NY-
Northern Saratoga NY-
606 PM EDT Fri Aug 4 2023
...A strong thunderstorm will impact portions of southeastern Warren,
northeastern Saratoga and southern Washington Counties through 630 PM
EDT...
At 606 PM EDT, Doppler radar was tracking a strong thunderstorm over
West Glens Falls, or near Glens Falls, moving east at 45 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Glens Falls, Hudson Falls, Salem, Fort Edward, Hartford, West Glens
Falls, Glens Falls North, Queensbury, Wilton, Kingsbury, Porter,
Northumberland, South Glens Falls, Argyle, Cossayuna, Beartown,
Dunham Basin, Smiths Basin, Goose Island and Adamsville.
This includes Interstate 87 between exits 16 and 19.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central New York...and southern Vermont.
&&
LAT...LON 4313 7326 4313 7377 4335 7378 4339 7325
TIME...MOT...LOC 2206Z 264DEG 38KT 4326 7369
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
TAWSpecial weather statement, Aug 4, 6:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
621 PM EDT Fri Aug 4 2023
NYZ047-042300-
Schoharie NY-
621 PM EDT Fri Aug 4 2023
...A strong thunderstorm will impact portions of southwestern
Schoharie County through 700 PM EDT...
At 621 PM EDT, Doppler radar was tracking a strong thunderstorm near
Davenport, or 14 miles northeast of Delhi, moving east at 20 mph.
HAZARD...Winds in excess of 40 mph, penny size hail, and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible. Heavy rains could cause flooding.
Locations impacted include...
Jefferson, Gilboa, North Blenheim, Conesville, West Jefferson, South
Gilboa, South Jefferson, Baird Corners, Broome Center, Ruth, East
Jefferson, Five Corners, Welch Corners, West Conesville, Mackey and
Owlsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central New York.
&&
LAT...LON 4252 7470 4248 7433 4237 7436 4237 7438
4236 7444 4242 7462
TIME...MOT...LOC 2221Z 286DEG 18KT 4247 7478
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MEMThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 8:12 PM EDT | Special Weather Statement | ALY | Fulton | 33 min |
| Aug 3, 8:46 PM EDT | Special Weather Statement | ALY | Fulton | 29 min |
| Aug 3, 9:32 PM EDT | Special Weather Statement | ALY | Lewis | 28 min |
| Aug 3, 9:34 PM EDT | Special Weather Statement | ALY | Saratoga | 26 min |
| Aug 3, 9:48 PM EDT | Special Weather Statement | ALY | Herkimer | 27 min |
| Aug 3, 9:50 PM EDT | Special Weather Statement | ALY | Saratoga | 25 min |
| Aug 3, 10:05 PM EDT | Special Weather Statement | ALY | Saratoga | 40 min |
| Aug 3, 10:10 PM EDT | Areal Flood Advisory | ALY | Saratoga | 90 min |
| Aug 3, 10:33 PM EDT | Special Weather Statement | ALY | Herkimer | 42 min |
| Aug 3, 10:50 PM EDT | Special Weather Statement | ALY | Hamilton, Herkimer | 55 min |
| Aug 3, 11:01 PM EDT | Areal Flood Advisory | ALY | Herkimer | 3 hr |
| Aug 3, 11:03 PM EDT | Special Weather Statement | ALY | Warren | 57 min |
| Aug 3, 11:05 PM EDT | Special Weather Statement | ALY | Saratoga | 25 min |
| Aug 3, 11:32 PM EDT | Special Weather Statement | ALY | Washington | 28 min |
| Aug 3, 11:58 PM EDT | Special Weather Statement | ALY | Herkimer | 47 min |
| Aug 4, 12:45 AM EDT | Special Weather Statement | ALY | Fulton | 30 min |
| Aug 4, 1:13 AM EDT | Special Weather Statement | ALY | Fulton, Montgomery, Saratoga | 47 min |
| Aug 4, 2:02 AM EDT | Special Weather Statement | ALY | Fulton, Montgomery, Saratoga, Schenectady | 43 min |
| Aug 4, 3:47 AM EDT | Flood Watch | ALY | Saratoga, Warren, Washington | 15 hr |
| Aug 4, 7:42 AM EDT | Special Weather Statement | ALY | Warren | 33 min |
| Aug 4, 8:21 AM EDT | Special Weather Statement | ALY | Warren | 24 min |
| Aug 4, 8:48 AM EDT | Special Weather Statement | ALY | Warren | 27 min |
| Aug 4, 10:01 AM EDT | Severe Thunderstorm Warning | ALY | Fulton, Herkimer, Montgomery | 59 min |
| Aug 4, 10:57 AM EDT | Special Weather Statement | ALY | Fulton | 33 min |
| Aug 4, 11:13 AM EDT | Special Weather Statement | ALY | Schenectady | 32 min |
| Aug 4, 11:49 AM EDT | Special Weather Statement | ALY | Herkimer | 41 min |
| Aug 4, 12:13 PM EDT | Special Weather Statement | ALY | Oneida | 47 min |
| Aug 4, 12:31 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Herkimer | 59 min |
| Aug 4, 12:48 PM EDT | Areal Flood Advisory | ALY | Herkimer | 34 min |
| Aug 4, 1:04 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 56 min |
| Aug 4, 1:19 PM EDT | Special Weather Statement | ALY | Herkimer | 41 min |
| Aug 4, 1:21 PM EDT | Flash Flood Warning | ALY | Herkimer | 3 hr |
| Aug 4, 1:46 PM EDT | Special Weather Statement | ALY | Oneida | 29 min |
| Aug 4, 1:51 PM EDT | Special Weather Statement | ALY | Herkimer | 39 min |
| Aug 4, 1:55 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 65 min |
| Aug 4, 1:58 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Herkimer, Montgomery | 62 min |
| Aug 4, 2:01 PM EDT | Special Weather Statement | ALY | Greene | 29 min |
| Aug 4, 2:19 PM EDT | Areal Flood Advisory | ALY | Fulton, Herkimer, Montgomery | 49 min |
| Aug 4, 2:25 PM EDT | Special Weather Statement | ALY | Ulster | 35 min |
| Aug 4, 2:39 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery, Schenectady | 66 min |
| Aug 4, 2:41 PM EDT | Special Weather Statement | ALY | Schoharie | 49 min |
| Aug 4, 2:45 PM EDT | Severe Thunderstorm Warning | ALY | Warren, Washington | 60 min |
| Aug 4, 2:50 PM EDT | Areal Flood Advisory | ALY | Hamilton, Herkimer | 2 hr |
| Aug 4, 2:58 PM EDT | Special Weather Statement | ALY | Ulster | 47 min |
| Aug 4, 3:02 PM EDT | Special Weather Statement | ALY | Otsego | 28 min |
| Aug 4, 3:03 PM EDT | Special Weather Statement | ALY | Hamilton, Herkimer | 27 min |
| Aug 4, 3:08 PM EDT | Areal Flood Warning | ALY | Fulton, Herkimer, Montgomery | 2 hr |
| Aug 4, 3:18 PM EDT | Special Weather Statement | ALY | Ulster | 27 min |
| Aug 4, 3:21 PM EDT | Severe Thunderstorm Warning | ALY | Montgomery, Schenectady, Schoharie | 54 min |
| Aug 4, 3:28 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer | 62 min |
| Aug 4, 3:32 PM EDT | Areal Flood Advisory | ALY | Warren, Washington | 3 hr |
| Aug 4, 3:46 PM EDT | Special Weather Statement | ALY | Warren | 29 min |
| Aug 4, 3:50 PM EDT | Special Weather Statement | ALY | Fulton | 25 min |
| Aug 4, 3:57 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Greene, Schoharie | 63 min |
| Aug 4, 4:04 PM EDT | Areal Flood Advisory | ALY | Schoharie | 15 min |
| Aug 4, 4:08 PM EDT | Special Weather Statement | ALY | Saratoga | 52 min |
| Aug 4, 4:11 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Schoharie | 64 min |
| Aug 4, 4:19 PM EDT | Flash Flood Warning | ALY | Schoharie | 3 hr |
| Aug 4, 4:20 PM EDT | Special Weather Statement | ALY | Washington | 25 min |
| Aug 4, 4:26 PM EDT | Special Weather Statement | ALY | Ulster | 49 min |
| Aug 4, 4:33 PM EDT | Areal Flood Warning | ALY | Herkimer | 87 min |
| Aug 4, 4:40 PM EDT | Special Weather Statement | ALY | Montgomery | 35 min |
| Aug 4, 4:44 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 35 min |
| Aug 4, 4:50 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Saratoga, Washington | 55 min |
| Aug 4, 4:54 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Columbia, Greene, Rensselaer, Schoharie | 66 min |
| Aug 4, 5:18 PM EDT | Areal Flood Advisory | ALY | Rensselaer, Saratoga, Washington | 3 hr |
| Aug 4, 5:29 PM EDT | Special Weather Statement | ALY | Warren | 31 min |
| Aug 4, 5:40 PM EDT | Special Weather Statement | ALY | Schoharie | 35 min |
| Aug 4, 6:06 PM EDT | Special Weather Statement | ALY | Washington | 24 min |
| Aug 4, 7:14 PM EDT | Special Weather Statement | ALY | Ulster | 46 min |
| Aug 4, 7:37 PM EDT | Special Weather Statement | ALY | Ulster | 53 min |
| Aug 4, 7:51 PM EDT | Special Weather Statement | ALY | Oneida | 24 min |
| Aug 4, 7:54 PM EDT | Special Weather Statement | ALY | Ulster | 51 min |
| Aug 4, 9:18 AM EDT | Special Weather Statement | ALY | Rutland | 27 min |
| Aug 4, 11:55 AM EDT | Special Weather Statement | ALY | Bennington | 50 min |
| Aug 4, 11:37 AM EDT | Special Weather Statement | ALY | Berkshire | 38 min |
| Aug 4, 11:42 AM EDT | Special Weather Statement | ALY | Berkshire | 48 min |
Nearby
Special Weather Statements in New York, 2023Every special weather statement in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.